# SDR UIEA2020031000425

- Difficulty date: March 9, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 80,871 hours, 17,460 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1008114
- Part serial: B126543
- Condition: Frayed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT'S O2 MASK SUPPLY HAS FRAYED COVER.( REMOVED AND REPLACED CAPT'S O2 MASK ASSY IAW AMM 35-11-04. OPS CHECK GOOD. )
